Kato's inequality and essential self-adjointness of dirichlet operators on certain Banach spaces
UNSPECIFIED. (1998) Kato's inequality and essential self-adjointness of dirichlet operators on certain Banach spaces. STOCHASTIC ANALYSIS AND APPLICATIONS, 16 (6). pp. 1019-1047. ISSN 0736-2994Full text not available from this repository.
In this paper, we study Dirichlet operators on certain smooth Banach spaces. We establish the well-known Kato's inequality in our general infinite dimensional setting. By applying this,we show the essential self-adjointness of Dirichlet operators with non-constant diffusion part on certain smooth Banach spaces. We also provide an approximation criterion for essential self-adjointness of Dirichlet operators with identity diffusion part on M-type 2 Banach spaces via the classical notion of semi inner-product.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||STOCHASTIC ANALYSIS AND APPLICATIONS|
|Publisher:||MARCEL DEKKER INC|
|Number of Pages:||29|
|Page Range:||pp. 1019-1047|
Actions (login required)